Research Repository

Design on H-filtering for discrete-time switched delay systems

Wang, Dong, Wang, Wei and Shi, Peng (2010) Design on H-filtering for discrete-time switched delay systems. International Journal of Systems Science , 42 (12). pp. 1965-1973. ISSN 0020-7721 (print) 1464-5319 (online)

Full text for this resource is not available from the Research Repository.

Abstract

This article is concerned with the delay-dependent H ∞-filtering problem for discrete-time switched systems with a state delay. By using the switched Lyapunov functional method and choosing a new Lyapunov–Krasovskii functional, and, furthermore, utilising the linearisation technique, sufficient conditions on the existence of a desired filter are formulated as strict linear matrix inequalities. Neither model transformation nor the bounding technique for cross-terms is involved. A numerical example is provided to illustrate the effectiveness of the proposed method.

Item Type: Article
Uncontrolled Keywords: ResPubID19909, switched systems, filter design, state delay, LMIs
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 20 Jun 2012 03:32
Last Modified: 15 Aug 2012 07:03
URI: http://vuir.vu.edu.au/id/eprint/7426
DOI: https://doi.org/10.1080/00207721003653724
ePrint Statistics: View download statistics for this item
Citations in Scopus: 27 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar